# SDR AALA2020041039003

- Difficulty date: April 11, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 9,558 hours, 3,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L4 DOOR ASSIST ACCUMULATOR IS LOW. SERVICED L4 DOOR ASSIST ACCUMULATOR PER AMM 52-13-14.
